A NONLINEAR MATHEMATICAL-MODEL FOR DYNAMIC ANALYSIS OF SPUR GEARS INCLUDING SHAFT AND BEARING DYNAMICS


OZGUVEN H. N.

JOURNAL OF SOUND AND VIBRATION, vol.145, no.2, pp.239-260, 1991 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 145 Issue: 2
  • Publication Date: 1991
  • Doi Number: 10.1016/0022-460x(91)90590-g
  • Journal Name: JOURNAL OF SOUND AND VIBRATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.239-260
  • Middle East Technical University Affiliated: Yes